# SDR HCMA966

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 1B675
- Condition: Shorted
- Location: Gr Box
- Part time: 26 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP DET IS SHORTED OUT.   REMOVED AND REPLACED WITH NEW.
